RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1039–1041 (Mi dan8170)  

MATHEMATICS

The multidimensional Hilbert transformation

A. V. Bitsadze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (341 kB)

Bibliographic databases:
UDC: 517.544.2
Received: 12.12.1986

Citation: A. V. Bitsadze, “The multidimensional Hilbert transformation”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1039–1041

Citation in format AMSBIB
\Bibitem{Bit87}
\by A.~V.~Bitsadze
\paper The multidimensional Hilbert transformation
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1039--1041
\mathnet{http://mi.mathnet.ru/dan8170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890192}
\zmath{https://zbmath.org/?q=an:0632.44004}


Linking options:
  • http://mi.mathnet.ru/eng/dan8170
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1039

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019